# SDR IPXA09M55888

- Difficulty date: April 27, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Gouged
- Location: Lws 461-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 286-W3-02, EXISTING REPAIR DOUBLER ON LT WING FIXED L/E BETWEEN XOS461-473 HAS A GOUGE.  REMOVED EXISTING REPAIR FABRICATED NEW REPAIR AND INSTALLED REF SRM 57-10-00 FIG 43.
